# SDR FDEA201005181565

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508920
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDS TO REPLACE STA 1640, FLOORBEAM DUE TO EXISTING REPAIR.  R & R 1640 FLOORBEAM IAW SRM 51-40-02, LBL63-RBL63.  MAJOR REPAIR.
